Please use this identifier to cite or link to this item:
Title: Weak-type weights and normable Lorentz spaces
Author: Carro Rossell, María Jesús
García del Amo, Alejandro
Soria de Diego, F. Javier
Keywords: Anàlisi de Fourier
Funcions de diverses variables
Espais funcionals
Fourier analysis in several variables
Linear function spaces and their duals
Issue Date: 1996
Publisher: American Mathematical Society
Abstract: We show that the Lorentz space A1(w) is a Banach space if and only if the Hardy-Littlewood maximal operator M satisfies a certain weak-type estimate. We also consider the case of general measures. Finally, we study some properties of several indices associated to these spaces.
Note: Reproducció digital del document publicat en format paper, proporcionada per JSTOR
It is part of: Proceedings of the American Mathematical Society, 1996, vol. 124, núm. 3, p. 849-857.
ISSN: 1088-6826
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
112146.pdf802.91 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.